# SDR LR7A2025071503772

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,961 hours, 26,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: LS2744
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RIB TEE CRACKED AT FS116, LBL42.6, WL230. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 1001291046.
